Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Errata: The elliptic functions as they should be: an account, with applications, of the functions in a new canonical form (Galloway and Porter, Cambridge, 1958) by Albert Eagle
HTML articles powered by AMS MathViewer

by Ove Skovgaard PDF
Math. Comp. 31 (1977), 614-615 Request permission
References
    Math. Comp., v. 28, 1974, p. 1181, MTE 512.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65A05
  • Retrieve articles in all journals with MSC: 65A05
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Math. Comp. 31 (1977), 614-615
  • MSC: Primary 65A05
  • DOI: https://doi.org/10.1090/S0025-5718-1977-0433795-7
  • MathSciNet review: 0433795